Alert archive / Utah / Flash Flood Warnings in 2011
Flash Flood Warning 2, NWS Grand Junction, CO
NWS Grand Junction, CO issued this flash flood warning at Jul 2, 2011, 7:52 PM MDT for Uintah County, Utah. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2011, 7:52 PM MDT (01:52 UTC)
- Expired
- Jul 3, 2011, 1:10 AM MDT
- In force
- 5 hr
- Issued by
- NWS Grand Junction, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Uintah County, UT
The radar
The Grand Junction radar (KGJX), 200 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 1.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4718 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
654
WGUS55 KGJT 030152
FFWGJT
UTC047-030730-
/O.NEW.KGJT.FF.W.0002.110703T0152Z-110703T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
752 PM MDT SAT JUL 2 2011
THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL UINTAH COUNTY IN NORTHEAST UTAH...
* UNTIL 130 AM MDT
* AT 744 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS HAVE DROPPED VERY HEAVY RAINFALL NORTH
OF THE WARNED AREA. DOPPLER RADAR ESTIMATES OVER 3 INCHES OF RAIN
HAS FALLEN ACROSS THE HEADWATERS OF ASHLEY CREEK...BEAR CREEK AND
DRY FORK.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MAESER.
A SUDDEN RISE OF WATER IS EXPECTED ALONG ASHLEY CREEK AS IT FLOWS
INTO MAESER AND THROUGH VERNAL UTAH BETWEEN 830 PM AND 1030 PM MDT
THIS EVENING. RESIDENTS LIVING ALONG ASHLEY CREEK SHOULD MOVE TO
HIGHER GROUND AS THE CREEK LEVELS RISE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO
STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY
RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS.
&&
LAT...LON 4060 10945 4049 10943 4046 10955 4045 10974
4055 10979 4056 10961
$$
JDC2 follow-up statements
518
WGUS75 KGJT 030233
FFSGJT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
833 PM MDT SAT JUL 2 2011
UTC047-030730-
/O.CON.KGJT.FF.W.0002.000000T0000Z-110703T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UINTAH UT-
833 PM MDT SAT JUL 2 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTH CENTRAL UINTAH
COUNTY UNTIL 130 AM MDT...
AT 832 PM MDT...RUNOFF FROM STRONG THUNDERSTORMS EARLIER THIS
EVENING WILL CONTINUE OVER THE WARNED AREA THROUGH 11 PM MDT.
RAINFALL AMOUNTS BETWEEN 2 AND 3 INCHES HAVE BEEN ESTIMATED BY
DOPPLER RADAR NEAR THE HEADWATERS OF ASHLEY CREEK...BLACK CANYON
CREEK AND DRY FORK. THIS WILL RESULT IN SUDDEN RISES DOWNSTREAM AS
THIS RAINFALL CONTINUES TO RUNOFF...LEADING TO FLASH
FLOODING...ESPECIALLY IN NARROW CANYONS AND STEEP TERRAIN.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MAESER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 4060 10945 4049 10943 4046 10955 4045 10974
4055 10979 4056 10961
$$
JDC502
WGUS75 KGJT 030710
FFSGJT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
110 AM MDT SUN JUL 3 2011
UTC047-030726-
/O.CAN.KGJT.FF.W.0002.000000T0000Z-110703T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UINTAH UT-
110 AM MDT SUN JUL 3 2011
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTH CENTRAL
UINTAH COUNTY IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4060 10945 4049 10943 4046 10955 4045 10974
4055 10979 4056 10961
$$
CCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 3:06 PM MDT, 4 hours 46 minutes earlier.
Area forecast discussion, Jul 2, 3:06 PM MDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND JUNCTION CO 306 PM MDT SAT JUL 2 2011 .DISCUSSION...TONIGHT THROUGH WEDNESDAY... THUNDERSTORMS HAVE FIRED OVER OPPOSITE CORNERS OF THE FORECAST AREA...ON THE NORTH SIDE OF THE UINTA MOUNTAINS (TRACKING INTO WYOMING BUT NEAR MANILA) AND SOUTH OF PAGOSA SPRINGS. THE STORMS OVER THE UINTAS ARE BEING TRIGGERED BY AN EMBEDDED SHORT WAVE MOVING ACROSS WYOMING AND PERHAPS A SHALLOW BOUNDARY ASSOCIATED WITH THIS WAVE. OVER THE ERN SAN JUANS...MOISTURE HAS INCREASED FROM LAST EVENINGS THUNDERSTORM OUTFLOWS. WITH HIGH PRESSURE CENTERED OVER THE FOUR CORNERS...EXPECT THUNDERSTORM ACTIVITY TO INCREASE FOR THE REMAINDER OF THE AFTERNOON GIVEN A DEEP MIXED LAYER WITH STEEP LAPSE RATES. HIGH PRESSURE STRENGTHENS WITH A BIT MORE AMPLIFICATION INTO SUNDAY AFTERNOON. THIS WILL REDUCE THE CONVECTIVE POTENTIAL OVER THE ERN UINTA MOUNTAINS. BUT STILL EXPECT AFTERNOON STORMS TO FIRE OVER THE ERN SAN JUAN MOUNTAINS AND PERHAPS NEAR THE SAWATCH RANGE. OTHERWISE EXPECT HOTTER CONDITIONS AS STRONGER HIGH PRESSURE MEANS HIGHER TEMPERATURE VALUES. THE DEVELOPMENT OF THIS MONSOONAL SEASON IS ODD...BUT THE LATE SPRING AND EARLY SUMMER WEATHER PATTERN SEEMS TO BE NOTHING BUT AN ANOMALY. CIRCULATION AROUND THE DESERT SOUTHWEST SUBTROPICAL HIGH PLACES THE MONSOONAL SURGE OVER SRN CALIFORNIA. THIS SURGE GETS ENTRAINED INTO THE WESTERLIES THANKS TO THE TRAILING SHORT WAVE THAT MOVES INTO THE NRN PLAINS. THIS MOISTURE INCREASES PRECIPITABLE WATER AND CONVECTIVE POTENTIAL FOR THE ENTIRE FORECAST AREA JUST IN TIME FOR THE FOURTH OF JULY INDEPENDENCE DAY. OUTFLOW BOUNDARIES FROM HIGH TERRAIN THUNDERSTORMS COULD TRIGGER A FEW STORMS OVER VALLEY LOCATIONS BY EVENING. FOR NEXT TUESDAY AND WEDNESDAY...MOISTURE REMAINS TRAPPED BENEATH THE 500 MB HIGH CORE. WIND SHEAR REMAIN VERY LIGHT...BUT SUFFICIENT MOISTURE THAT OUTFLOW BOUNDARIES WILL DETERMINE THE PLACEMENT OF STORM ACTIVITY. IN ADDITION...PRECIPITABLE WATER WILL BE HIGH ENOUGH TO SUPPORT A FEW SHOWERS LASTING LATE INTO THE NIGHT. WITH INCREASED CLOUD COVER...AFTERNOON TEMPS WILL NOT BE AS HOT. .LONG TERM DISCUSSION...WEDNESDAY NIGHT THROUGH SATURDAY... SUBTROPICAL HIGH CENTERED OVER THE 4 CORNERS REGION MID WEEK LOOKS TO GET A PUSH SOUTHWEASTWARD BY UPPER TROF MOVING OUT OF THE GULF OF ALASKA INTO THE PACIFIC NORTHWEST BY THURSDAY. SOME DIFFERENCES IN HANDLING THIS TROF BY THE MODELS WITH SEVERAL ENSEMBLE MEMBERS LEANING TOWARD DIGGING THIS DOWN THE WESTERN COAST SO WILL BE INTERESTING TO SEE HOW LATER MODEL RUNS TURN OUT AS THIS HAS BEEN A FAVORED PATTERN OF WEEKS PAST. WITH UPPER HIGH SHIFTING EASTWARD THE PRECIPITABLE WATER PLUME OVER THE WESTERN GREAT BASIN MAY GET A PUSH MORE TOWARD THE CENTRAL ROCKIES...WITH AN INCREASE IN AFTERNOON THUNDERSTORM ACTIVITY POSSIBLE BY LATE NEXT WEEK. HOWEVER THINK THE SCATTERED MOUNTAIN/ISOLATED VALLEY POPS CURRENTLY IN FORECAST ARE ON TRACK AND DID NOT MAKE ANY BIG CHANGES ATTM. AFTERNOON TEMPERATURES OVERALL LOOK TO BE NEAR NORMAL WITH AFTERNOON CLOUD COVER IN PLACE...HOWEVER AS MENTIONED IN PREVIOUS DISCUSSION THIS CLOUD COVER MAY LINGER OVERNIGHT WITH CONVECTION LINGERING INTO THE EARLY MORNING HOURS AND THIS MAY KEEP TEMPERATURES WARMER THAN NORMAL OVERNIGHT. && .AVIATION... VFR CONDITIONS LOOKS TO PREVAIL AT THE TERMINAL SITES OVER THE NEXT 24 HOURS AND BEYOND. ISOLATED TO SCATTERED CONVECTION IS POSSIBLE ALONG THE PEAKS OF THE CONTINENTAL DIVIDE AND THE UINTA MOUNTAINS THE NEXT FEW AFTERNOON AND EVENINGS...WITH THE SAN JUANS MORE FAVORED SUNDAY AFTERNOON. && .FIRE WEATHER... HIGH PRESSURE WILL BE CENTERED OVER THE REGION THROUGH THE HOLIDAY WEEKEND AND INTO THE COMING WEEK. SUBTROPICAL MOISTURE WILL GRADUALLY BE DRAWN UNDER THE HIGH RESULTING IN INCREASED AFTERNOON AND EVENING THUNDERSTORM ACTIVITY AS THE WEEK PROGRESSES. SOME STORMS WILL BE DRY SUNDAY AFTERNOON AND MONDAY AS LOWER LEVELS OF THE ATMOSPHERE WILL BE RELATIVELY DRY INITIALLY. AT THIS TIME IT DOES NOT APPEAR COVERAGE WILL BE SUFFICIENT OVER THOSE AREAS WITH DRY FUELS TO WARRANT WATCHES OR WARNINGS. TEMPERATURES WILL BE ABOVE SEASONAL NORMS INTO EARLY NEXT WEEK BEFORE COOLING TO NEAR NORMAL IN RESPONSE TO INCREASED CLOUDS AND SHOWERS. WINDS ALOFT WILL BE LIGHT AND GENERALLY FROM THE SOUTHWEST. && .HYDROLOGY... ABOVE NORMAL TEMPERATURES WILL CONTINUE TO MELT SNOW FROM THE HIGH ELEVATION SNOWPACK. THEREFORE ELEVATED RIVER LEVELS ARE EXPECTED TO CONTINUE ACROSS MANY AREAS ACROSS THE CENTRAL AND NORTHERN COLORADO MOUNTAINS INCLUDING THE COLORADO RIVER...AND MUCH OF NORTHEAST UTAH. MANY OF THESE RIVERS ARE ABOVE BANKFULL WITH A FEW ABOVE FLOOD STAGE. SOME RIVER POINTS WILL CONTINUE TO INCREASE OVER THE WEEKEND INCLUDING THE GREEN AT JENSEN. THE DUCHESNE RIVER MAY SEE SOME THE HIGHEST PEAK OF THE SEASON OVER THE NEXT DAY OR SO. WATERWAYS REMAIN DANGEROUS DUE TO FAST MOVING COLD WATER AND THE POTENTIAL FOR BANK EROSION. CURRENT HIGHLIGHTS IN EFFECT INCLUDE... ...FLOOD WARNINGS... IN EASTERN UTAH... GREEN RIVER... ...WESTERN GRAND AND EASTERN EMERY COUNTY UNTIL 900 AM MONDAY. ...NEAR JENSEN UTAH UNTIL FURTHER NOTICE. ...NORTHWEST UINTAH COUNTY UNTIL FURTHER NOTICE. IN WESTERN COLORADO... COLORADO RIVER... ...NEAR CAMEO UNTIL FURTHER NOTICE ...FLOOD ADVISORIES... IN WESTERN COLORADO... ...EAGLE CO UNTIL 4 PM MDT MONDAY... ...ROUTT CO UNTIL 130 PM MDT WEDNESDAY... COLORADO RIVER... ...NEAR THE COLORADO-UTAH STATELINE UNTIL FURTHER NOTICE. EAGLE RIVER... ...NEAR GYPSUM UNTIL 6 PM MDT MONDAY ...NEAR DOTSERO INCLUDING GLENWOOD CANYON NOON MDT SATURDAY. IN EASTERN UTAH... GREEN RIVER... ...EASTERN DAGGETT COUNTY UNTIL 530 PM SUNDAY. COLORADO RIVER... ...NEAR THE COLORADO-UTAH STATELINE UNTIL FURTHER NOTICE. && .GJT WATCHES/WARNINGS/ADVISORIES... CO...NONE. UT...NONE. && SHORT TERM.....PF LONG TERM......DP AVIATION.......TGJT FIRE WEATHER...NL HYDROLOGY......TGJT
Hazardous weather outlook, Jul 2, 4:10 AM MDT, 15 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND JUNCTION CO 410 AM MDT SAT JUL 2 2011 COZ001>014-017>023-UTZ022>025-027>029-031100- ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR- EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS- ELKHEAD AND PARK MOUNTAINS-FLAT TOPS- FOUR CORNERS/UPPER DOLORES RIVER- GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS- GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN- NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER- ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH- SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY- UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS- 410 AM MDT SAT JUL 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN COLORADO. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE SAN JUAN MOUNTAINS EAST OF HIGHWAY 550...AND THE WEST ELK MOUNTAINS EAST OF CRESTED BUTTE THIS AFTERNOON. GUSTY WINDS TO 45 MPH WITH BRIEF MODERATE RAIN SHOWERS AND OCCASIONAL LIGHTNING WILL BE THE MAIN HAZARDS ASSOCIATED WITH THESE STORMS. NORMAL TO SLIGHTLY ABOVE NORMAL TEMPERATURES WILL KEEP RIVERS RUNNING HIGH AND FAST THROUGH TONIGHT. NUMEROUS FLOOD ADVISORIES AND WARNINGS REMAIN IN EFFECT FOR MUCH OF NORTHWEST COLORADO AND NORTHEAST UTAH. PLEASE VISIT THE NATIONAL WEATHER SERVICE GRAND JUNCTION WEBSITE AT WEATHER.GOV/GJT FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ABOVE NORMAL TEMPERATURES ARE EXPECTED INTO EARLY NEXT WEEK FOR CONTINUED HIGH RIVER AND STREAM FLOWS DUE TO MELTING OF SNOW OFF THE HIGH MOUNTAINS. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE SOUTHERN MOUNTAINS ON SUNDAY AS MOISTURE WORKS INTO THE AREA. THEN THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL INCREASE AND SPREAD ACROSS WESTERN COLORADO AND EASTERN UTAH BY TUESDAY. THE AFTERNOONS THROUGH THE EVENINGS WILL BE THE FAVORED TIME OF DAY FOR MOST CONVECTIVE ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. CJC/EH
In the hours before
Special weather statement, Jul 2, 3:49 PM MDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND JUNCTION CO 349 PM MDT SAT JUL 2 2011 UTZ023-024-022230- EASTERN UINTA BASIN UT-EASTERN UINTA MOUNTAINS UT- 349 PM MDT SAT JUL 2 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UINTAH COUNTY UNTIL 430 PM MDT... AT 346 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTH OF WHITEROCKS...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF NORTHWESTERN UINTAH COUNTY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4069 10953 4045 10963 4057 10999 4076 10997 JDC
Special weather statement, Jul 2, 5:08 PM MDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND JUNCTION CO 508 PM MDT SAT JUL 2 2011 UTZ023-024-022345- EASTERN UINTA BASIN UT-EASTERN UINTA MOUNTAINS UT- 508 PM MDT SAT JUL 2 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN UINTAH AND SOUTHERN DAGGETT COUNTIES UNTIL 545 PM MDT... AT 505 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTH OF MAESER...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HIGHWAY 191 THROUGH THE EASTERN UINTA MOUNTAINS. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4084 10919 4059 10915 4057 10976 4075 10980 JOE
The office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:16 PM MDT | Flash Flood Warning | GJT | Uintah | 5 hr |
| Jul 3, 3:39 PM MDT | Areal Flood Warning | GJT | Daggett | 8 days |
Nearby
Flash Flood Warnings in Utah, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.